Momeni, Mostafa, Zaeembashi, Ali. (1397). A generalization of global dominating function. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8(1), 61-68. doi: 10.22108/toc.2019.110404.1562
Mostafa Momeni; Ali Zaeembashi. "A generalization of global dominating function". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8, 1, 1397, 61-68. doi: 10.22108/toc.2019.110404.1562
Momeni, Mostafa, Zaeembashi, Ali. (1397). 'A generalization of global dominating function', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8(1), pp. 61-68. doi: 10.22108/toc.2019.110404.1562
Momeni, Mostafa, Zaeembashi, Ali. A generalization of global dominating function. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1397; 8(1): 61-68. doi: 10.22108/toc.2019.110404.1562


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.